# SDR DALA14032699257

- Difficulty date: May 22, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 44,348 hours, 25,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING DAMAGE ON FRAME WEB AT BS 1437, L4L.  COMPLIED WITH ERA 526153-14, REV O.
